MAUDE Adverse Event Report: STRYKER GMBH PLATE ANCHORAGE MTP / VERSION V2 - LEFT; PLATE, FIXATION, BONE

STRYKER GMBH PLATE ANCHORAGE MTP / VERSION V2 - LEFT; PLATE, FIXATION, BONE
Model Number PLP11341
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The pharmacist at the hospital reported the following event : "on (b)(6) 2019, the patient had an arthrodesis at the big toe performed as follows: 1 fixos 4.0 screw + one 5-hole anchorage plate, 5 valgus screws: 10°- dorsal flexion: 20 °.On (b)(6) 2020, the patient presented a premature rupture of his plate, probably in connection with mechanical stresses and underwent a revision surgery to remove the devices with additional bone grafting and implantation of a larger plate and more compression screws.".
 
Additional Manufacturer Narrative
Due to the current covid-19 pandemic, it was not possible to inspect the product as the access to the facility is restricted.Moreover, to fully investigate the case, the x-rays are needed.However, due to the current restrictions, the x-rays cannot be provided.The investigation will be reassessed as soon as the restriction is lifted.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description
The pharmacist at the hospital reported the following event : "on (b)(6) 2019, the patient had an arthrodesis at the big toe performed [.] as follows : 1 fixos 4.0 screw + one 5-hole anchorage plate, 5 valgus screws: 10°- dorsal flexion: 20 °.On (b)(6) 2020, the patient presented a premature rupture of his plate, probably in connection with mechanical stresses and underwent a revision surgery to remove the devices with additional bone grafting and implantation of a larger plate and more compression screws.".

Brand Name
PLATE ANCHORAGE MTP / VERSION V2 - LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9789449
Report Number0008031020-2020-00581
Device Sequence Number2456445
Product Code HRS
UDI-Device Identifier07613252260493
UDI-Public07613252260493
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPLP11341
Device Catalogue NumberPLP11341
Device Lot NumberY23577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;